MathSciNet Relay Station
MathSciNet bibliographic data
MR745686 46L50 (47D05 60H05 81E99)
Hudson, R. L.; Parthasarathy, K. R. Quantum Ito's formula and stochastic evolutions. Comm. Math. Phys. 93 (1984), no. 3, 301–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement